Null distribution of the sum of squared $z$-transforms in testing complete independence

Chen, Shande, Mudholkar, Govind S. . Annals of the Institute of Statistical Mathematics 1990. 42 :149-155

Locate this article in:

Bibtex

@article{CIS-91071,
  Author = {Chen, Shande and Mudholkar, Govind S.},
  Title = {Null distribution of the sum of squared $z$-transforms in testing complete independence},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {42},
  Year = {1990},
  Pages = {149--155},
  Keywords = {Correlation}
}

Similar articles